Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 5, Issue: 13)
Article Information:

Finite Groups with the Same Commuting Probability

K. Moradipour, N.H. Sarmin and A. Erfanian
Corresponding Author:  N.H. Sarmin 

Key words:  Class equation, commutativity degree, conjugacy class, , , ,
Vol. 5 , (13): 3525-3528
Submitted Accepted Published
June 19, 2012 July 04, 2012 April 15, 2013

Let G be a finite group. The commutativity degree of G, denoted byPr (G), is the probability that a randomly selected pairs of elements of the group commute. In this study we give an explicit formula for the number of conjugacy classes and commutativity degree of some finite non-abelian groups. In particular, we describe the commutativity degree of these groups both in the split and non-split case.
Abstract PDF HTML
  Cite this Reference:
K. Moradipour, N.H. Sarmin and A. Erfanian, 2013. Finite Groups with the Same Commuting Probability.  Research Journal of Applied Sciences, Engineering and Technology, 5(13): 3525-3528.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved